The Community for Technology Leaders
Green Image
Issue No. 12 - December (1973 vol. 22)
ISSN: 0018-9340
pp: 1065-1075
R.E. Warmack , Research and Development Department, Atlantic Richfield Company
An algorithm for the optimal solution of consistent and inconsistent linear inequalities is presented, where the optimality criterion is the maximization of the number of satisfied constraints. The algorithm is developed as a nonenumerative search procedure based on two new theorems established in this paper. It is shown that the number of iterative steps before termination is strictly less than that required by an exhaustive search. Experimental results with various types of data establish the computational tractability of the procedure under nontrivial conditions.
Algorithms, linear inequalities, mathematical programming, optimal algorithms, pattern recognition, threshold logic.

R. Gonzalez and R. Warmack, "An Algorithm for the Optimal Solution of Linear Inequalities and its Application to Pattern Recognition," in IEEE Transactions on Computers, vol. 22, no. , pp. 1065-1075, 1973.
82 ms
(Ver 3.3 (11022016))